# SDR AALA201509299006

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 16,831 hours, 13,944 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Roller
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LEFT WING EXIT DOOR, AFT ROLLER IS STUCK.  R & R LT OVERWING ESCAPE HATCH UPPER LATCH FITTING ASSEMBLY IAW AMM 52-21-00.  ADJUSTMENT CHECKED GOOD.
